MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC LIQUID OPTICS INTERFACE; OPHTHALMIC FEMTOSECOND LASER

AMO MANUFACTURING USA, LLC LIQUID OPTICS INTERFACE; OPHTHALMIC FEMTOSECOND LASER
Model Number 0180-1401
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown/ not provided.Section h3: a review of records related to the device including labeling, complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported by the customer that the liquid optics interface had suction loss during laser treatment.There was no patient injury or surgical intervention reported.No further information was provided.
 
Additional Manufacturer Narrative
Correction: h4 device manufacture date: in initial report, the manufacturer date provided was inadvertently reported as 08/30/2021, however the correct date is 08/31/2022.Additional information: section a2: age 84 years old; date of birth (b)(6) 1939.Section a3 gender: female.Section a4 patient weight: 143 pounds.Section a5 ethnicity: not hispanic/latino, white.Section h3: device evaluated by manufacturer: yes.Device evaluation: device evaluation: the product testing could not be performed as the product was not returned.The reported complaint cannot be confirmed.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.Please note that the information reported in sections d2 (common device name), h.6 (health effect -clinical code and medical device problem code) and section g.1 (manufacturer contact e-mail) is information that remains unchanged from the initial emdr report.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
LIQUID OPTICS INTERFACE
Common Device Name
OPHTHALMIC FEMTOSECOND LASER
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
1700 e st andrew place
santa ana, CA 92705
7142478552
MDR Report Key16863254
Report Number3012236936-2023-01146
Device Sequence Number12248336
Product Code OOE
UDI-Device Identifier05050474609761
UDI-Public(01)05050474609761(17)230830(10)20644670
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K170322
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2023
Device Model Number0180-1401
Device Catalogue Number0180-1401
Device Lot Number20644670
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2023
Supplement Date Received by Manufacturer05/08/2023
Initial Report FDA Received Date05/03/2023
Supplement Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATALYS S/N: (B)(6)
Patient Age84 YR
Patient SexFemale
Patient Weight65 KG
Patient EthnicityNon Hispanic
Patient RaceWhite